# SDR IPXA2022061783191

- Difficulty date: June 7, 2022
- Submitted: June 17, 2022
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 93,672 hours, 17,933 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: NRB67311
- Part serial: 48453
- Condition: Chafed
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:3CL/H WING #5 SLAT HAS CHAFE DAMAGE.REMOVED AND REPLACED SLAT IAW AMM 27-80-30-000-803.(MINOR)
